Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Modification sets of density zero


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 74 (1968), 526-528
DOI: https://doi.org/10.1090/S0002-9904-1968-11992-5
MathSciNet review: 0234209
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Walter Rudin, Modifications of Fourier transforms, Proc. Amer. Math. Soc. (to appear). MR 240556
  • 2. Antoni Zygmund, Trigonometric series, 2nd ed., Vol. I, Cambridge Univ. Press, New York, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11992-5

American Mathematical Society